# SDR SWAA970795

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO DAL 2 TIMES DUE TO A REPORT OF AN ELECTRICAL TYPE SMELL IN THE CABIN.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED AND FOUND SMELL COMING FROM GASPER FAN MOTOR.  DEFERRED GASPER FAN OPERATION AND CONTINUED PER MEL.
